CSpace

Browse/Search Results:  1-4 of 4 Help

Selected(0)Clear Items/Page:    Sort:
A lowest-degree quasi-conforming finite element de Rham complex on general quadrilateral grids by piecewise polynomials 期刊论文
CALCOLO, 2022, 卷号: 59, 期号: 1, 页码: 32
Authors:  Quan, Qimeng;  Ji, Xia;  Zhang, Shuo
Favorite  |  View/Download:35/0  |  Submit date:2022/04/02
Nonconforming finite element  De Rham complex  General quadrilateral grids  Piecewise polynomial  
Remarks on automorphism and cohomology of finite cyclic coverings of projective spaces 期刊论文
MATHEMATICAL RESEARCH LETTERS, 2021, 卷号: 28, 期号: 3, 页码: 785-822
Authors:  Lyu, Renjie;  Pan, Xuanyu
Favorite  |  View/Download:28/0  |  Submit date:2021/10/26
Nonstandard finite element de Rham complexes on cubical meshes 期刊论文
BIT NUMERICAL MATHEMATICS, 2020, 卷号: 60, 期号: 2, 页码: 373-409
Authors:  Gillette, Andrew;  Hu, Kaibo;  Zhang, Shuo
Favorite  |  View/Download:61/0  |  Submit date:2020/06/30
Finite element  Nonconforming element  de Rham complex  
CECH-DE RHAM COMPLEX AS GAUGE GROUP COHOMOLOGY 期刊论文
COMMUNICATIONS IN THEORETICAL PHYSICS, 1985, 卷号: 4, 期号: 3, 页码: 397-403
Authors:  GUO, HY;  WANG, SK
Favorite  |  View/Download:36/0  |  Submit date:2018/07/30